Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/80779
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Passivity and passification of T-S fuzzy descriptor systems with stochastic perturbation and time delay
Author: Han, C.
Wu, L.
Shi, P.
Zeng, Q.
Citation: IET Control Theory and Applications, 2013; 7(13):1711-1724
Publisher: The Institution of Engineering and Technology
Issue Date: 2013
ISSN: 1751-8644
1751-8652
Statement of
Responsibility: 
Chunsong Han, Ligang Wu, Peng Shi, Qingshuang Zeng
Abstract: This study is concerned with the passivity and passification problems for Takagi–Sugeno fuzzy descriptor systems subject to stochastic perturbation and time-varying delay. The stochastic disturbance is given in the form of one-dimensional Brownian motion and the delay is assumed to be time-varying and differentiable. By utilising the Lyapunov functional method and the stochastic analysis techniques, a delay-dependent criterion is presented to ensure that the considered system is regular, impulse-free, asymptotically stable in the mean-square sense and passive in the sense of expectation. Then, based on this criterion, two procedures are proposed for designing state-feedback controller, which guarantee the resulting closed-loop system admissible and passive in the sense of expectation. All conditions are cast in terms of linear matrix inequalities. Finally, two illustrative examples are given to demonstrate the validity and applicability of the proposed results.
Rights: © The Institution of Engineering and Technology 2013
DOI: 10.1049/iet-cta.2013.0211
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.